查冬兵

基本信息姓名查冬兵
系室数学系
职称教授
职务数学系系主任
联系方式见学院黄页
电子邮件ZhaDongbing@dhu.edu.cn
研究方向应用偏微分方程
个人简介查冬兵,男,浙江嘉兴人,本科毕业于山东大学数学学院,博士毕业于复旦大学数学科学学院。现任东华大学教授、博士生导师。研究方向为偏微分方程及其应用(如材料科学、信息科学等)。相关研究论文发表于 Journal de Mathematiques Pures et Appliquees、Journal of Functional Analysis、Calculus of Variations and Partial Differential Equations、ESAIM:Control, Optimisation and Calculus of Variations、Journal of Differential Equations 等数学杂志。
学习经历起止年月学校专业学位/学历
2008/09-2014.06复旦大学应用数学理学博士/研究生(直博)
2004/09-2008.06山东大学数学与应用数学理学学士/本科
工作经历起止年月单位职称/职务
2014/07-2016.06复旦大学 物理系博士后
2016/07-2019.08东华大学 理学院数学系讲师
2019/09-2024/04东华大学 理学院数学系副教授
2020/01-2021/01伦敦玛丽女王大学 数学学院访问学者
2024/05-2024/08东华大学 数学与统计学院数学系副教授
2024/09 至今东华大学 数学与统计学院数学系教授
教学成果课程名称
微积分,线性代数,偏微分方程(本科),Sobolev 空间与广义函数(研究生), 现代偏微分方程(研究生),二阶椭圆型偏微分方程(研究生),非线性双曲方程与控制理论(研究生)
科研成果研究名称
主持国家自然科学基金青年项目以及面上项目,上海市科委青年科技英才扬帆计划,中央高校基本科研业务费项目。
代表性论文&科研
1. Dongbing Zha, Scattering and rigidity for nonlinear elastic waves. Calculus of Variations  and  Partial Differential Equations 63 (2024), no. 5, Paper No. 115, 29 pp.
2. Dongbing Zha, Global existence of nonlinear elastic waves: non-hyperelastic case. Journal of Differential Equations 407 (2024), 84–101.
3. Dongbing Zha, Global stability of solutions to two-dimension and one-dimension systems of semilinear wave equations, Journal of Functional Analysis 282 (2022), no. 1, Paper No. 109219, 26 pp.
4. Weimin Peng, Dongbing Zha, Long time existence for two-dimension elastic waves. Journal of Differential Equations 318 (2022), 384–413.
5. Dongbing Zha, Fanshun Wang, On initial-boundary value problems for one-dimension semilinear wave equations with null conditions. Journal of Differential Equations 275 (2021), 638–651.
6. Dongbing Zha, Jianli Liu, Yi Zhou, Global nonlinear stability of one kind of large solutions to evolutionary Faddeev model, Calculus of Variations and Partial Differential Equations  60 (2021), no. 1, Paper No. 35, 31 pp.
7. Dongbing Zha, Weimin Peng, Remarks on nonlinear elastic waves with null conditions, ESAIM: Control, Optimisation and Calculus of Variations  26 (2020), Paper No. 121, 21 pp.
8. Dongbing Zha, Kunio Hidano, Global solutions to systems of quasilinear wave equations with low regularity data and applications,  Journal de Mathematiques Pures et Appliquees  (9) 142 (2020), 146–183.
9. Dongbing Zha, Weimin Peng, Yuming Qin, Global existence and asymptotic behavior for some multidimensional quasilinear hyperbolic systems. Journal of  Differential Equations 269 (2020), no. 11, 9297–9309.
10. Dongbing Zha, On one-dimension quasilinear wave equations with null conditions. Calculus of Variations and Partial Differential Equations 59 (2020), no. 3, Paper No. 94, 19 pp.
11. Dongbing Zha, On nonlinear elastic waves in 2-D. Journal of Differential Equations 268 (2020), no. 3, 1250–1269.
12. Dongbing Zha, Remarks on energy approach for global existence of some one-dimension quasilinear hyperbolic systems. Journal of  Differential Equations 267 (2019), no. 11, 6125–6132.
13.  Dongbing Zha,  Global and almost global existence for general quasilinear wave equations in two space dimensions.Journal de Mathematiques Pures et Appliquees (9) 123 (2019), 270–299.
14. Dongbing Zha, Space-time L^2 estimates for elastic waves and applications. Journal of  Differential Equations 263 (2017), no. 4, 1947–1965.
15. Dongbing Zha, Yi Zhou, Lifespan of classical solutions to quasilinear wave equations outside of a star-shaped obstacle in four space dimensions. Journal de Mathematiques Pures et Appliquees (9) 103 (2015), no. 3, 788-808.